# SDR FE4R2020110917485

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: General aviation
- Aircraft: N3091T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235312
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Wing To Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING EXCESSIVE MOVEMENT BETWEEN THE LEFT WING AND FUSELAGE, BOTH WINGS WERE REMOVED FROM FUSELAGE.  THE FORWARD LEFT WING ATTACH POINT BOLT HOLES FOUND ELONGATED TO TWICE THE BOLT DIAMETER.  THE ATTACH BOLT WORN TO 75% NOMINAL DIAMETER.  THE AFT LEFT WING ATTACH POINT HOLES WERE SLIGHTLY ELONGATED.  THE LEFT WING AFT STEEL PLATE TO ALUMINUM AFT SPAR HAD SEVERE CORROSION.  THE RIGHT WING UPPER AND LOWER INBOARD SKINS FORWARD OF THE CENTER SPAR WERE FOUND CRACKED.  ALL ATTACH HOLES IN CENTER SPAR, LEFT, RIGHT AND CARRY-THRU WERE EDDY CURRENT INSPECTED, PER PIPER SB 1345.  ATTACH HOLES FOR LEFT WING PASSED.  ATTACH HOLES A4, C4 & C5, REF PIPER SERVICE MANUAL FIGURE 4-2 WING INSTALLATION, FOR THE RIGHT WING EXCEEDED ACCEPTABLE INDICATIONS DUE TO CORROSION.
